# SDR SIMA200703201

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N323AE
- Make and model: Saab 340B
- Aircraft serial: 340B323
- Aircraft time: 22,469 hours, 23,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17491
- Condition: Failed
- Location: Emergency Light
- Part time: 25,135 hours, 27,086 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DISCOVERED FIVE REAR FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW EMB AMM 33-50-10.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
